# SDR MASA200601629

- Difficulty date: June 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 22,612 hours, 20,849 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003974730
- Part serial: 96024416
- Condition: Failed
- Location: Flt Guidance
- Part time: 10,447 hours, 9,761 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7094 DEN - LT YAW DAMPER FAILS IN FLIGHT.  MX PLACED ON DEFERRAL.  MX R2 NR 1 FLIGHT GUIDANCE COMPUTER.
